Evidence map›Paper›PMID 26161107›Full record

ArticlePostepy w kardiologii interwencyjnej = Advances in interventional cardiology2015

Immunosuppressive therapy induced coronary vasospasm and acute myocardial infarction in a patient undergoing new renal transplantation.

Ismail Biyik, Ibrahim Faruk Akturk, Ahmet Arif Yalcin, Omer Celik, Ender Oner

Open access · goldAbstract readCase Reports
In one paragraph

Article in Postepy w kardiologii interwencyjnej = Advances in interventional cardiology, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.

0numbers the graph read from it
0cells of the map it votes in
4citing papers in PubMed
0.9field-weighted citation impact, top 26% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

4 citing papers in PubMed, 9 citations in OpenAlex.

  1. Review
  2. Article
  3. Article
  4. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors at 2 institutions in 1 country.

Ismail BiyikDepartment of Cardiology, Usak State Hospital, Usak, Turkey.
Ibrahim Faruk AkturkDepartment of Cardiology, Mehmet Akif Ersoy Thoracic and Cardiovascular Surgery Training and Research Hospital, Istanbul, Turkey.
Ahmet Arif YalcinDepartment of Cardiology, Mehmet Akif Ersoy Thoracic and Cardiovascular Surgery Training and Research Hospital, Istanbul, Turkey.
Omer CelikDepartment of Cardiology, Mehmet Akif Ersoy Thoracic and Cardiovascular Surgery Training and Research Hospital, Istanbul, Turkey.
Ender OnerDepartment of Cardiology, Mehmet Akif Ersoy Thoracic and Cardiovascular Surgery Training and Research Hospital, Istanbul, Turkey.
Burdur Mehmet Akif Ersoy Üniversitesi · TRUsak University · TR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Immunosuppressant agents such as calcineurin inhibitors (CNI) used after solid organ transplantation may cause endothelial dysfunction, and coronary and renal arterial vasospasm. We report a patient presenting acute ST segment elevation myocardial infarction (STEMI) at the second week of renal transplantation. In the case of STEMI in patients with solid organ transplants under immunosuppressive therapy with CNI, coronary vasospasm associated with these drugs should be kept in mind before starting any interventional procedure. High dose nitroglycerine may immediately resolve tacrolimus or cyclosporine A induced coronary vasospasm. Calcium channel blockers should immediately be added to treatment because of the short half-life of nitroglycerine.

Indexed as

mycophenolate mofetilST segment elevation myocardial infarctiontacrolimustransplantationvasospasm

Identifiers

PMID26161107
PMCPMC4495131
OpenAlexW770327027

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.